# SDR UIEA2018122102887

- Difficulty date: December 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,239 hours, 10,775 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA655657
- Condition: Leaking
- Location: Rt Spar Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SPAR VALVE LEAKING(  REMOVED  AND REPLACED RIGHT ENG SPAR VALVE ACTUATOR IAW MM 28-22-11 LEAK CH GOOD AND OPS / CH GOOD   )
